# SDR 08FDEA01555

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND LIGHTNING STRIKE FOUND ON LT WING TIP (4 AREAS) REPAIR PERFORMED BY CUT OUT DAMAGED AREA 1 AND 4 AND INSTALLING AN EXTERNAL   PATCH WITH SHIM, BLEND OUT AREA 2 AND 3 AND INSTALLING EXTERNAL PATCH UNDER STATIC DISCHARGER , APPROVED BY RAS/FOK/037/2008 ISS A AND EA 6-6-5730-115275.
